# SDR UALA2012101005758

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,098 hours, 15,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 137
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMP CONTROL TEST FAULTS.  NEW VALVE INSTALLED, OPS AND LEAK CHECKED GOOD.
